Some results for conjugate equations
In this paper we consider a class of conjugate equations, which generalizes de Rham’s functional equations. We give sufficient conditions for the existence and uniqueness of solutions under two different series of assumptions. We consider regularity of solutions. In our framework, two iterated function systems are associated with a series of conjugate equations. We state local regularity by using the invariant measures of the two iterated function systems with a common probability vector. We give several examples, especially an example such that infinitely many solutions exists, and a new class of fractal functions on the two-dimensional standard Sierpiński gasket which are not harmonic functions or fractal interpolation functions. We also consider a certain kind of stability.
KeywordsConjugate equations De Rham’s functional equations Iterated function systems
Mathematics Subject Classification39B72 39B12 28A80 26A30
Unable to display preview. Download preview PDF.
The author was supported by JSPS KAKENHI Grant-in-Aid for JSPS Fellows (16J04213) and for Research activity Start-up (18H05830). This work was also supported by the Research Institute for Mathematical Sciences, a Joint Usage/Research Center located in Kyoto University.
- 1.Allaart, P.: Differentiability and Hölder spectra of a class of self-affine functions. Preprint, arXiv:1707.07376
- 11.Georgescu, F., Miculescu, R., Mihail, A.: Invariant measures of Markov operators associated to iterated function systems consisting of phi-max-contractions with probabilities. Preprint, arXiv:1705.04875
- 20.Mantica, G., Totik, V.: Regularity of Minkowski’s question mark measure, its inverse and a class of IFS invariant measures. J. Lond. Math. Soc. https://doi.org/10.1112/jlms.12197
- 21.Matkowski, J.: Integrable Solutions of Functional Equations. Dissertationes Mathematicae (Rozprawy Matematyczne) 127 (1975)Google Scholar
- 22.Minkowski, H.: Zur Geometrie der Zahlen, Verhandlungen des III, pp. 164–173. Internationalen Mathematiker-Kongresses, Heidelberg (1904)Google Scholar
- 24.Mutamoto, K., Sekiguchi, T.: Directed networks and self-similar systems. PreprintGoogle Scholar
- 33.Serpa, C., Buescu, J.: Piecewise expanding maps and conjugacy equations. In: Nonlinear Maps and Their Applications, vol. 112, pp. 193–202. Springer, New York (2015)Google Scholar